# SDR SWIA2021091060833

- Difficulty date: June 24, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT ON THE BOTTOM EDGE OF THE SVC DOOR, MARKED WITH RED GREASE PENCIL. PLEASE PLOT/MAP AND EVALUATE THE DAMAGE. IF THE DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.   (C-CHECK RO 9/8/21)    TRANSFERED FROM CO: 101451221 JOB:710145125 OP: 14 / RESTORED FINISH TO GALLY SERVICE DOOR OUTER SKIN REPAIR AREA REF REO 670-52-41-087 REV-- DATED 2021-08-20. LEAK TEST GOOD. OPERATIONAL TEST GOOD. ALL STEPS OF MHIRJ REO 670-52-41-087 REV-- 8-20-2021 COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
